NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"is there any side effect when a woman takes yodi to increase the size of her buttocks? if yes, is there any drug to increase the size of my buttocks"

    User Avatar
    A 32 years year old female asked:
    2 years ago
    is there any side effect when a woman takes yodi to increase the size of her buttocks? if yes, is there any drug to increase the size of my buttocks
    Dr. Olabisi A answered:
    2 years ago
    Hello ma. I am not familiar with the name of the drug. I do not know its constituents. However a lot of body enhancing drugs have been associated with adverse effects including cosmetic surgeries. I am sorry i do not know of any drugs to do this. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app